Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 101, NWS Springfield, MO

April 8, 2015Bourbon County, Crawford County, Kansas

NWS Springfield, MO issued this severe thunderstorm warning at Apr 8, 2015, 3:30 PM CDT for Bourbon County, Crawford County, Kansas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 8, 2015, 3:30 PM CDT (20:30 UTC)
Expired
Apr 8, 2015, 4:30 PM CDT
In force
60 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Bourbon County, KS, Crawford County, KS

The radar

The Pleasant Hill radar (KEAX), 122 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 2:47 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2027 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2027 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
824 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

449 
WUUS53 KSGF 082030
SVRSGF
KSC011-037-082130-
/O.NEW.KSGF.SV.W.0101.150408T2030Z-150408T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
330 PM CDT WED APR 8 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOURBON COUNTY IN SOUTHEAST KANSAS...
  CRAWFORD COUNTY IN SOUTHEAST KANSAS...

* UNTIL 430 PM CDT

* AT 327 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES WEST OF
  WALNUT...AND MOVING NORTHEAST AT 45 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED. A 67 MPH WIND GUST WAS                   
           RECENTLY REPORTED AT THE CHANUTE AIRPORT.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  ARCADIA...ARMA...BRAZILTON...BRONSON...CROWEBURG...DEVON...
  ENGLEVALE...FARLINGTON...FORT SCOTT...FRANKLIN...FULTON...
  GARLAND...GIRARD...GREENBUSH...HAMMOND...HARDING...HEPLER...
  HIATTVILLE...MAPLETON...MARMATON...MULBERRY...PAWNEE STATION...
  PETERSBURG...POLK...PORTERVILLE...REDFIELD...RINGO...UNIONTOWN...
  WALNUT...XENIA AND YALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3804 9509 3805 9505 3805 9464 3804 9462
      3747 9462 3740 9509 3758 9510
TIME...MOT...LOC 2030Z 243DEG 44KT 3770 9529

HAIL...1.00IN
WIND...70MPH

$$

GRIFFIN
3 follow-up statements
412 
WWUS53 KSGF 082046
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
346 PM CDT WED APR 8 2015

KSC011-037-082130-
/O.CON.KSGF.SV.W.0101.000000T0000Z-150408T2130Z/
BOURBON KS-CRAWFORD KS-
346 PM CDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CRAWFORD AND BOURBON COUNTIES UNTIL 430 PM CDT...

AT 343 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
WALNUT...AND MOVING NORTHEAST AT 50 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED. A 67 MPH WIND GUST                         
         WAS RECENTLY REPORTED AT THE CHANUTE AIRPORT WHEN THIS      
         STORM MOVED THROUGH.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
ARMA...BRAZILTON...BRONSON...CROWEBURG...DEVON...ENGLEVALE...
FARLINGTON...FORT SCOTT...FRANKLIN...FULTON...GARLAND...GIRARD...
GREENBUSH...HAMMOND...HARDING...HEPLER...HIATTVILLE...MAPLETON...
MARMATON...MULBERRY...PAWNEE STATION...PETERSBURG...POLK...
PORTERVILLE...REDFIELD...RINGO...UNIONTOWN...WALNUT AND XENIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3804 9509 3805 9505 3805 9464 3804 9462
      3751 9462 3749 9510 3758 9510
TIME...MOT...LOC 2045Z 243DEG 44KT 3770 9505

HAIL...1.00IN
WIND...70MPH

$$

GRIFFIN
524 
WWUS53 KSGF 082102
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
402 PM CDT WED APR 8 2015

KSC037-082113-
/O.CAN.KSGF.SV.W.0101.000000T0000Z-150408T2130Z/
CRAWFORD KS-
402 PM CDT WED APR 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CRAWFORD COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3769 9462 3768 9503 3804 9509 3805 9505
      3805 9464 3804 9462
TIME...MOT...LOC 2103Z 243DEG 44KT 3784 9483

$$

KSC011-082130-
/O.CON.KSGF.SV.W.0101.000000T0000Z-150408T2130Z/
BOURBON KS-
402 PM CDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BOURBON COUNTY
UNTIL 430 PM CDT...

AT 401 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR REDFIELD...AND
MOVING NORTHEAST AT 50 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
DEVON...FORT SCOTT...FULTON...GARLAND...HAMMOND...HARDING...
HIATTVILLE...MAPLETON...MARMATON...PAWNEE STATION...PETERSBURG...
REDFIELD...UNIONTOWN AND XENIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3769 9462 3768 9503 3804 9509 3805 9505
      3805 9464 3804 9462
TIME...MOT...LOC 2103Z 243DEG 44KT 3784 9483

HAIL...1.00IN
WIND...70MPH

$$

GRIFFIN
256 
WWUS53 KSGF 082121
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
421 PM CDT WED APR 8 2015

KSC011-082131-
/O.EXP.KSGF.SV.W.0101.000000T0000Z-150408T2130Z/
BOURBON KS-
421 PM CDT WED APR 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR BOURBON COUNTY WILL EXPIRE AT
430 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3769 9462 3768 9503 3804 9509 3805 9505
      3805 9464 3804 9462
TIME...MOT...LOC 2121Z 243DEG 44KT 3794 9458

$$

GRIFFIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 12:32 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Apr 8, 12:32 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1232 PM CDT Wed Apr 8 2015

.SYNOPSIS...
Issued at 255 AM CDT WED APR 8 2015

Very slow moving storms over eastern Kansas into west central MO
during the late evening were in the final stages of dissipating
as of 2 am. Additional showery activity was occurring over the
eastern Ozarks this morning and will probably continue to see
these scattered showers and thunderstorms there through the
morning with a weak low level jet in place over the area and
elevated instability.

Broad southwesterly flow aloft continues across the region with
closed low in the southwest U.S. and upper level jet streak
pushing northeast ahead of the low into the Baja region and desert
southwest. Surface front was located from northeast MO into west
central MO and southeast Kansas early this morning and was the
focusing mechanism for the earlier convection. Very mild
conditions for this time of year during the overnight hours with
readings still in the mid 60s to low 70s and dew points in the low
to mid 60s southeast of that front.

Main forecast focus will be with thunderstorm chances, timing and
severity for today through Thursday evening.

&&

.SHORT TERM...(Today and Tonight)
Issued at 255 AM CDT WED APR 8 2015

Jet streak near the Baja region will begin to lift northeast into
the southern Plains today with best convective chances occurring
across the north and western sections of the CWA. Believe most of
the convection we have initially will be elevated in nature and
consist of mainly a hail risk. More significant severe chances
for late afternoon into tonight will hinge on how much convection
we receive today and how that affects the atmosphere. Without a
lot of convection today there would be sufficient instability and
shear for all modes of severe weather with surface based storms
initially firing along the dry line/cold front to our west and
then progressing east into the area during the evening.
Temperatures will be similar to what we had yesterday.

.LONG TERM...(Thursday through Tuesday)
Issued at 255 AM CDT WED APR 8 2015

The cold front and upper level wave will still be to our west as
we head into Thursday. Upper wave and front will kick eastward
through the day with best chance of severe storms occurring across
the eastern half of the forecast area with the better instability
during the afternoon/evening occurring there out ahead of the
front. Large hail and damaging winds will be possible with these
storms, however overall severity will be dependent on how much
instability can develop in the wake of morning convection ongoing
from tonights storms.

Should clear out from west to east Thursday night behind the cold
front with high pressure moving into the region. The high will
shift over the area Saturday and bring some slightly cooler and
drier air to the area, but will shift eastward by Saturday night
with a return to the Gulf moisture feed thereafter.

The overall unsettled weather pattern will return quickly by
Saturday night and Sunday and will continue into the middle part
of next week as upper level energy moves in from the southwest
bringing showers and thunderstorms to the area on a daily basis.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 1232 PM CDT WED APR 8 2015

For the KSGF/KJLN/KBBG TAFS: Main forecast concern is on timing of
convection. Current model trends are indicating strong to severe
storms are expected to develop across northern Oklahoma and southern
Kansas late this afternoon with activity then shifting eastward this
evening. Looks like greatest threat to KJLN and KSGF would be in the
00Z-06Z time frame and just after 06Z at KBBG. Expect VFR conditions
with MVFR to IFR conditions within convective elements. Still some
question as how convection will evolve late tonight as it moves
east-northeast but convection may congeal into more line segments as
the night wears on.

Main boundary will remain west of the terminals through the taf
period, so southerly winds expected through the taf period.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Raberding
Hazardous weather outlook, Apr 8, 12:43 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1243 PM CDT WED APR 8 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-091745-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1243 PM CDT WED APR 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  SOUTHERLY WINDS WILL GUST TO NEAR 30 MPH AT TIMES TODAY OUT
  AHEAD OF A STORM SYSTEM GENERALLY WEST OF U.S. HIGHWAY 65.

  STORMS WILL DEVELOP ALONG A FRONT ACROSS CENTRAL KANSAS INTO
  CENTRAL OKLAHOMA AND SPREAD NORTHEAST INTO THE AREA THIS
  AFTERNOON INTO THIS EVENING...MAINLY NORTH OF THE INTERSTATE 44
  CORRIDOR. THESE STORMS ARE EXPECTED TO BE SCATTERED AND
  SUPERCELLULAR IN NATURE AND HAVE THE POTENTIAL OF PRODUCING
  LARGE HAIL GREATER THAN THE SIZE OF GOLF BALLS AND DAMAGING
  STRAIGHT LINE WINDS UP TO 70 MPH. LOW LEVEL SHEAR WILL INCREASE
  THIS EVENING AND WILL SUPPORT AN ELEVATED TORNADO RISK WITH
  THESE STORMS. A STRONG TORNADO OR TWO WILL BE POSSIBLE GENERALLY
  ALONG AND NORTHWEST OF A PITTSBURG KANSAS TO LAKE OF THE OZARKS
  REGION LATE THIS AFTERNOON THROUGH THE EVENING HOURS.

  LATER THIS EVENING STORMS MAY THEN CONGEAL INTO A LINE OR
  CLUSTER OF STORMS AND SWEEP THROUGH THE REST OF THE AREA INTO
  THE OVERNIGHT HOURS. HAIL TO THE SIZE OF QUARTERS AND STRAIGHT
  LINE WINDS TO 70 MPH WILL BE THE MAIN RISKS WITH THIS ACTIVITY.
  THERE IS A TORNADO RISK WITH ANY BOWING LINE SEGMENTS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  THE MAIN STORM SYSTEM WILL THEN MOVE THROUGH THE AREA ON
  THURSDAY. A LINE OF STRONG TO SEVERE STORMS WILL MOVE ACROSS
  THE AREA AND POSE A RISK OF HAIL TO THE SIZE OF PING PONG
  BALLS AND DAMAGING WIND GUSTS ALONG WITH THE POTENTIAL FOR A FEW
  TORNADOES.

  THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY INTO TUESDAY ACROSS
  THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON
  INTO THIS EVENING ACROSS PORTIONS OF SOUTHEASTERN KANSAS INTO
  WEST CENTRAL MISSOURI...THEN MAY BE NEEDED ACROSS THE REST OF
  THE AREA LATE THIS EVENING INTO THE OVERNIGHT HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Special weather statement, Apr 8, 9:41 AM CDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
941 AM CDT WED APR 8 2015

MOZ055-056-068-069-081530-
BENTON MO-CAMDEN MO-HICKORY MO-MORGAN MO-
941 AM CDT WED APR 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HICKORY...
NORTHWESTERN CAMDEN...SOUTHEASTERN BENTON AND SOUTHWESTERN MORGAN
COUNTIES UNTIL 1030 AM CDT...

AT 939 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
FRISTOE TO 6 MILES WEST OF PRESTON...MOVING EAST AT 35 MPH. PENNY
SIZE HAIL IS EXPECTED WITH THESE STORMS.

THESE STORMS WILL GENERALLY REMAIN OVER RURAL AREAS OF SOUTHEASTERN
BENTON...NORTHWESTERN CAMDEN...NORTHEASTERN HICKORY AND SOUTHWESTERN
MORGAN COUNTIES.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHERN MISSOURI.

LAT...LON 3840 9296 3801 9287 3792 9326 3827 9332
TIME...MOT...LOC 1441Z 248DEG 28KT 3818 9335 3795 9330

FOSTER
Local storm report, Apr 8, 9:56 AM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
956 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 AM     HAIL             6 SSE NEVADA            37.76N 94.31W
04/08/2015  M1.75 INCH       VERNON             MO   PUBLIC

            SEVERAL REPORTS OF GOLFBALL SIZED HAIL IN MILO VIA
            FACEBOOK

&&

RABERDING
Special weather statement, Apr 8, 3:07 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
307 PM CDT WED APR 8 2015

KSZ073-097-101-MOZ066-082100-
BOURBON KS-CHEROKEE KS-CRAWFORD KS-VERNON MO-
307 PM CDT WED APR 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR BOURBON...CHEROKEE...CRAWFORD AND
EXTREME WESTERN VERNON COUNTIES...

AT 304 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 34 MILES WEST OF
WALNUT TO 27 MILES WEST OF SHERMAN...MOVING NORTHEAST AT 50 MPH.
HALF DOLLAR SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH
ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE ARCADIA...ARMA...BAXTER SPRINGS...
BEULAH...BRAZILTON...BRONSON...CARONA...CHEROKEE...CHICOPEE...
COLUMBUS...CRESTLINE...CROWEBURG...DEVON...ENGLEVALE...FARLINGTON...
FAULKNER...FORT SCOTT...FRANKLIN...FRONTENAC...FULTON...GALENA...
GARLAND...GIRARD...GREENBUSH...HALLOWELL...HAMMOND...HARDING...
HEPLER...HIATTVILLE...LAWTON...LONE OAK...LOWELL...MAPLETON...
MARMATON...MCCUNE...MELROSE...MULBERRY...NEUTRAL...OPOLIS...PAWNEE
STATION...PETERSBURG...PITTSBURG...POLK...PORTERVILLE...REDFIELD...
RINGO...RIVERTON...ROSELAND...SCAMMON...SHERMAN...SHERWIN...
SKIDMORE...STIPPVILLE...TREECE...UNIONTOWN...WALNUT...WEIR...WEST
MINERAL...XENIA AND YALE.

PEOPLE IN BOURBON...CHEROKEE...CRAWFORD AND WESTERN VERNON
COUNTIES...INCLUDING TREECE...MCCUNE...WALNUT...WEST MINERAL...
COLUMBUS...BAXTER SPRINGS...SCAMMON...CARONA...BRONSON...GALENA...
HEPLER...WEIR...CHEROKEE...UNIONTOWN...GIRARD...REDFIELD...
PITTSBURG...FRONTENAC...ARMA...ENGLEVALE...FORT SCOTT...MULBERRY...
ARCADIA AND FULTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3804 9509 3805 9459 3700 9462 3700 9508
TIME...MOT...LOC 2007Z 239DEG 61KT 3762 9565 3723 9548

GRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 8:56 PM CDTSevere Thunderstorm WarningSGFBourbon49 min
Apr 7, 9:27 PM CDTSevere Thunderstorm WarningSGFBourbon48 min
Apr 7, 10:08 PM CDTSevere Thunderstorm WarningSGFBourbon35 min
Apr 8, 5:14 AM CDTSevere Thunderstorm WarningSGFBourbon61 min
Apr 8, 5:55 AM CDTSevere Thunderstorm WarningSGFBourbon, Crawford35 min
Apr 8, 6:15 AM CDTSevere Thunderstorm WarningSGFBourbon60 min
Apr 8, 6:52 AM CDTSevere Thunderstorm WarningSGFBourbon53 min
Apr 8, 3:07 PM CDTSpecial Weather StatementSGFBourbon, Cherokee, Crawford53 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.